UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 8 Issue 7
July-2021
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2107421


Registration ID:
312497

Page Number

d260-d264

Share This Article


Jetir RMS

Title

Inverse Equitable Domination in Graphs

Abstract

A subset D^e of a vertex set V(G)of a graph G is said to be inverse equitable dominating set if for every vertex v∈V-D^e there exists a vertex of u ∈ D^e ,such that uv ∈E(G) and |deg(v)-deg(u) |≤1. The inverse equitable domination number of a graph G is the minimum cardinality of an inverse equitable dominating set of G and is denoted by γ^(e^(-1) ) (G).In this paper ,we study the graph theoretic properties of γ^(e^(-1) ) (G) and many bounds were obtained in terms of elements of G and its relationships with other domination parameters were found.

Key Words

Equitable dominating set, Dominating set, Inverse equitable dominating set, Inverse dominating set ,Total dominating set.

Cite This Article

"Inverse Equitable Domination in Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 7, page no.d260-d264, July-2021, Available :http://www.jetir.org/papers/JETIR2107421.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Inverse Equitable Domination in Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 7, page no. ppd260-d264, July-2021, Available at : http://www.jetir.org/papers/JETIR2107421.pdf

Publication Details

Published Paper ID: JETIR2107421
Registration ID: 312497
Published In: Volume 8 | Issue 7 | Year July-2021
DOI (Digital Object Identifier):
Page No: d260-d264
Country: kalaburgi, karanataka, India .
Area: Applied Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000164

Print This Page

Current Call For Paper

Jetir RMS